American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] G. Lusztig. Generic character sheaves on groups over $\mathbf k[\epsilon]/(\epsilon^r)$. Contemporary Mathematics 683 (2017) 227-246.
Book volume table of contents   
View Article: PDF

[2] Kari Vilonen and Ting Xue. The null-cone and cohomology of vector bundles on flag varieties. Represent. Theory 20 (2016) 482-498.
Abstract, references, and article information   
View Article: PDF

[3] R. Preeti and A. Soman. Adjoint groups over ${\mathbb Q}_p (X)$ and R-equivalence - revisited. Proc. Amer. Math. Soc. 145 (2017) 1019-1029.
Abstract, references, and article information   
View Article: PDF

[4] G. Lusztig. An involution based left ideal in the Hecke algebra. Represent. Theory 20 (2016) 172-186.
Abstract, references, and article information   
View Article: PDF

[5] G. Lusztig. Some power series involving involutions in Coxeter groups. Represent. Theory 19 (2015) 281-289.
Abstract, references, and article information   
View Article: PDF

[6] G. Lusztig. Unipotent representations as a categorical centre. Represent. Theory 19 (2015) 211-235.
Abstract, references, and article information   
View Article: PDF

[7] Igor Rivin. How to pick a random integer matrix? (and other questions). Math. Comp. 85 (2016) 783-797.
Abstract, references, and article information   
View Article: PDF

[8] G. Lusztig. On the character of certain irreducible modular representations. Represent. Theory 19 (2015) 3-8.
Abstract, references, and article information   
View Article: PDF

[9] G. Lusztig. Distinguished conjugacy classes and elliptic Weyl group elements. Represent. Theory 18 (2014) 223-277.
Abstract, references, and article information   
View Article: PDF

[10] G. Lusztig. Asymptotic Hecke algebras and involutions. Contemporary Mathematics 610 (2014) 267-278.
Book volume table of contents   
View Article: PDF

[11] Dave Anderson and Alan Stapledon. Schubert varieties are log Fano over the integers. Proc. Amer. Math. Soc. 142 (2014) 409-411.
Abstract, references, and article information   
View Article: PDF

[12] G. Lusztig. From conjugacy classes in the Weyl group to unipotent classes, III. Represent. Theory 16 (2012) 450-488.
Abstract, references, and article information   
View Article: PDF

[13] George Lusztig and Ting Xue. Elliptic Weyl group elements and unipotent isometries with $p=2$. Represent. Theory 16 (2012) 270-275.
Abstract, references, and article information   
View Article: PDF

[14] G. Lusztig. From conjugacy classes in the Weyl group to unipotent classes, II. Represent. Theory 16 (2012) 189-211.
Abstract, references, and article information   
View Article: PDF

[15] G. Lusztig. Elliptic elements in a Weyl group: a homogeneity property. Represent. Theory 16 (2012) 127-151.
Abstract, references, and article information   
View Article: PDF

[16] Xuhua He and George Lusztig. A generalization of Steinberg's cross section. J. Amer. Math. Soc. 25 (2012) 739-757.
Abstract, references, and article information   
View Article: PDF

[17] Wee Teck Gan and Shuichiro Takeda. Theta correspondences for $\operatorname{GSp}(4)$. Represent. Theory 15 (2011) 670-718. MR 2846304.
Abstract, references, and article information   
View Article: PDF

[18] G. Lusztig. From conjugacy classes in the Weyl group to unipotent classes. Represent. Theory 15 (2011) 494-530. MR 2833465.
Abstract, references, and article information   
View Article: PDF

[19] Herbert Abels and Roger Alperin. Undistorted solvable linear groups. Trans. Amer. Math. Soc. 363 (2011) 3185-3210. MR 2775803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Alexander Stasinski. Unramified representations of reductive groups over finite rings. Represent. Theory 13 (2009) 636-656. MR 2558788.
Abstract, references, and article information   
View Article: PDF

[21] G. Lusztig. Remarks on Springer's representations. Represent. Theory 13 (2009) 391-400. MR 2540702.
Abstract, references, and article information   
View Article: PDF

[22] G. Lusztig. Character sheaves on disconnected groups, X. Represent. Theory 13 (2009) 82-140. MR 2495562.
Abstract, references, and article information   
View Article: PDF

[23] J. Matthew Douglass and Gerhard Röhrle. Homology of generalized Steinberg varieties and Weyl group invariants. Trans. Amer. Math. Soc. 360 (2008) 5959-5998. MR 2425698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. Lusztig. Generic character sheaves on disconnected groups and character values. Represent. Theory 12 (2008) 225-235. MR 2403560.
Abstract, references, and article information   
View Article: PDF

[25] G. Lusztig. Study of a $\mathbf Z$-form of the coordinate ring of a reductive group. J. Amer. Math. Soc. 22 (2009) 739-769. MR 2505299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] G. Lusztig. Irreducible representations of finite spin groups. Represent. Theory 12 (2008) 1-36. MR 2375594.
Abstract, references, and article information   
View Article: PDF

[27] G. Lusztig. A class of perverse sheaves on a partial flag manifold. Represent. Theory 11 (2007) 122-171. MR 2336607.
Abstract, references, and article information   
View Article: PDF

[28] G. Lusztig. Character sheaves on disconnected groups, IX. Represent. Theory 10 (2006) 353-379. MR 2240705.
Abstract, references, and article information   
View Article: PDF

[29] G. Lusztig. Character sheaves on disconnected groups, VIII. Represent. Theory 10 (2006) 314-352. MR 2240704.
Abstract, references, and article information   
View Article: PDF

[30] G. Lusztig. Character sheaves on disconnected groups, VII. Represent. Theory 9 (2005) 209-266. MR 2133758.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 75 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia